MathSciNet Relay Station
MathSciNet bibliographic data
MR1050639 (91k:92013) 92C30 (34K15)
Gopalsamy, K.; Kulenović, M. R. S.; Ladas, G. Oscillations and global attractivity in models of hematopoiesis. J. Dynam. Differential Equations 2 (1990), no. 2, 117–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement